# SDR FDEA2020090972137

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 114T251113
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE CAVITY FWD FORMER BRACKET CRACKED.  LEADING EDGE STA 480 REMOVED AND REPLACED NOSE FORMER, IAW BOEING DWG 114T2511, REV D, B767 SRM 51-40-02 AND B767 SRN 51-40-03.
